my appointment with dr p!

just finally got home after my appointment, he was a little confused about my racing heart, but told me my adrenals is struggling, he has put me onnutri-adrenal to start building up my adrenals to take one a day and then over 4-6 weeks up it to 6-8 over the days he then said to do nutri-thyroid after 2 weeks after to start on 1 a day and over 10-14 days to take 3-4 a day, he said its pretty much my adrenals making my thyroid suffer and he was alarmed that my endo never gave me a trail to even maybe help shrink my nodule!

Im a little confused how to do these meds so im hoping you lovely people can help me out, he told me my tsh is going to continue rising if I don't help it, he wants me to trial this to see the outcome! :) x

8 Replies

oldestnewest
  • Dr P puts everyone on Nutri Adrenal.

    Have you had the adrenal profile test?

  • yes I did my cortisol was high and my dhea was low x

  • I've been trying to work out what dose of T3 I should be on for the last few months and not getting anywhere. Then I suspected it was being affected by the nutri adrenal I was taking. By scrupulously taking my temperature, blood pressure and pulse throughout the day I began to suspect that I needed to balance the T3 and NA better. I think I was also taking a little too much NA. Now I've reduced the NA slightly and split the dose - most in the morning the rest at lunch time - and reduced the morning dose of T3 by 3 mcgs I seem to be doing better. I hadnt realised how they would interact with each other so this is worth bearing in mind.

  • im not on nothing else x

  • Hi Nicola,

    I have nodules.... what are they going to do to yours? x

  • they want to operate but dr p said they should have done a trial on meds that could have possibly shrunk it, he said leave of the op and see how I get on with the meds he told me to get? x

  • Interesting about your heart. Mine has been racing out of control for over a year and still is. Dr P put me on nutri adrenal extra, and said pretty much the same as he said to you. As mstp says below, I'm realising it's a jugging act and that everything affects everything else.

    Glad you got to see him and I hope you start feeling some improvement.

  • did you see any improvements? ive heart that hypo can also cause a racing heart, I think I also have white coat syndrome, it was a long day and I usually get anxious when quite far away from home so im guessing its that, ive been put on nutri thyroid also x

You may also like...